|tingling in feet, weakness feet
Oct 25, 2006
I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a tingling in my feet and my feet are very weak. I cannot run or walk smoothly. Some balancing problem is also there while walking or standing. can i have to face this problem for life.
| Response from Dr. Henry
This forum is exclusively for discussion of the side effects of HIV therapy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Sign Of AIDS?
- Tingling In Feet After Blowjob Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Syphilis Bumps
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.